# SDR CA040409002

- Difficulty date: April 4, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 727-25C
- Aircraft time: 64,772 hours
- Engine: Pwa JT8D7B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT NR 5 KREUGER FLAP INTRANSIT LIGHT ILLUMINATED.  A/C RETURNED ANC. SWITCH REPLACED AND OVERWEIGHT LANDING INSPECTION C/W.
